Research Article Open Access

A Generalization of the Modified Liouville Equation

José-Luis Rovira-Florián1, Ana-Magnolia Marin-Ramirez1 and Ruben-Dario Ortiz-Ortiz1
  • 1 University of Cartagena, Colombia
American Journal of Applied Sciences
Volume 13 No. 11, 2016, 1326-1329

DOI: https://doi.org/10.3844/ajassp.2016.1326.1329

Submitted On: 18 May 2016 Published On: 28 November 2016

How to Cite: Rovira-Florián, J., Marin-Ramirez, A. & Ortiz-Ortiz, R. (2016). A Generalization of the Modified Liouville Equation. American Journal of Applied Sciences, 13(11), 1326-1329. https://doi.org/10.3844/ajassp.2016.1326.1329

Abstract

We study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation.

  • 800 Views
  • 856 Downloads
  • 0 Citations

Download

Keywords

  • Modified Liouville Equation
  • Dulac Functions
  • Bendixson-Dulac Criterion
  • Periodic Orbits